Items where Author is "Gillibert, Jean"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Gillibert, Jean (2007) Invariants de classes: examples de non-annulation en dimension supérieure. Mathematische Annalen. ISSN 1432-1807

Gillibert, Jean (2006) Variétés abéliennes et invariants arithmétiques. Annals de l'Institut Fourier, 56. pp. 277-297. ISSN 0373-0956

Gillibert, Jean (2005) Invariants de classes: le cas semi-stable. Compositio Mathematica, 141 (4). pp. 887-901. ISSN 0010-473X

This list was generated on Fri Oct 18 01:00:56 2019 BST.